Top answers from doctors based on your search:
Disclaimer

can flonase cause globus sensation

A 35-year-old male asked:
Dr. Linda Green
44 years experience Pediatric Allergy and Asthma
Could be: The sensation you are describing could be postnasal drip. Call your doctor since you are having symptoms while on medicines.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old male asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Unusual: Nasal steroid sprays such as Flonase are usually well tolerated. The most common side effect is nose bleeds. They don't cause a release of adrenalin. ... Read More
1
1 thank
A 26-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
It shouldn't: Flonase on the nose should not cause thrush if used as recommended. Flovent may cause thrush especially if one does not gargle and rinse off the corti ... Read More
A 38-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
No: Flonase contains fluticasone which is a cortisone-like steroid, not an anabolic steroid, and is not converted into Anabolic steroids in the body. If ... Read More
A 37-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Highly unlikely: A rare individual may get nausea from profuse post-nasal drips but not heart burns. Reflux is a more likely cause. Talk to your doctor.
1
1 thank
A 34-year-old female asked:
Dr. Austina Cho
25 years experience Psychiatry
Inflammation: Acid reflux can cause inflammation of tissues or irritation of the nerve endings in your upper airway/GI tract which can be perceived as a sensation o ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Dominic Riganotti
24 years experience Infectious Disease
Yes: Short answer yes.
1
1 thank
A 56-year-old member asked:
Dr. Stephen Kimura
34 years experience Allergy and Immunology
Possibly: However, if it is truly a feeling of throat tightness and swelling this is a medical emergency and needs immediate attention. Often people with aller ... Read More
2
2 thanks
A 52-year-old member asked:
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
Common: A topical over the counter nasal spray is usually an Alpha agonist and causes vaso-constriction of the blood vessels of the nose. This initially lead ... Read More
A 53-year-old member asked:
Dr. Ryan Stanton
17 years experience Emergency Medicine
Yes: Come medications can cause this by causing swelling, thickening secretions, or drying out the throat. If you have this, check with your doctor to see ... Read More
4
4 thanks
A 45-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Yes: Azelasline can be too drying and may irritate your nasal passages. Aim away fom the septum when you spray it to minimize the side effects.
A 27-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Possibly: The exact cause for vertigo is often difficult to pin down but it is possible that allergy may be a factor which however may be difficult to prove. Th ... Read More
A 37-year-old female asked:
Dr. David Sherer
36 years experience Anesthesiology
Yes: Yes, these are possible symptoms.
A 50-year-old member asked:
Dr. Steven Levine
39 years experience ENT and Head and Neck Surgery
Laryngitis: The short answer is a numbers of things including cancer. The most common cause however is acid reflux. Please see an otolaryngologist (ENT) to find ... Read More
9
9 thanks
A 55-year-old member asked:
Dr. TED FEDER
Dr. TED FEDER answered
39 years experience Oral and Maxillofacial Surgery
Yes and No: Anxiety doesn't usually cause the throat tissue to actually swell, but by neurologic pathways the throat muscles can tense up. This causes the feelin ... Read More
3
3 thanks
A 32-year-old female asked:
Dr. Alvaro Aranda
34 years experience Pulmonology
Yes: Dizzines by causing congestion that causes unstable ear function. Burning eyes, itching of eyes, ears & nose & scratchy throat as well
1
1 thank
A 34-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Seasonal allergies: In extreme conditions one can develop globus hystericus as well as sore throat and ear ache from the mucus produced from the allergies
1
1 thank
A 45-year-old female asked:
Dr. Anthony Rooklin
48 years experience Allergy and Immunology
Yes: Although asthma often involves narrowing of the bronchial tree caused by smooth muscle constriction, increased mucus in the airway and inflammation of ... Read More
1
1 comment
2
2 thanks
A 48-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Acidic irritation: is what causes the symptoms, usually treatment includes use of antacids, in addition to other measures decided by your treating physician
A 40-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Yes: The symptoms of nasal allergies include sneezing, itching, runny nose, nasal congestion and often itchy, watery eyes. The nasal congestion can lead t ... Read More
1
1 thank
A 28-year-old female asked:
Dr. David Shulan
40 years experience Allergy and Immunology
? Reflux: If you have a clear nose and no sinus pain, gastroesophageal reflux could be the cause. Treated reflux can clear symptoms. Check with your physician.
6
6 thanks
A 29-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Globus sensation?: Do you experience the feeling of a ball or lump in the back of your throat that you have to swallow past? If so, this is "globus." alternatively, you ... Read More
A 43-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
Not usually.: Vertigo is not a commonly recognized side effect of Nasacort. If it happens, it is rather rare. Hope that helps.
A 45-year-old member asked:
Dr. Daniel Wiener
19 years experience Thoracic Surgery
Maybe: One of the "atypical" symptoms of gerd is something called "globus" which is the feeling of a lump in the throat. Some people describe this as a thro ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month